# SDR SCNA99583

- Difficulty date: October 18, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N151SY
- Make and model: Doug DC-10-15
- Aircraft serial: 48295
- System (JASC): 5713 · Wing, Longeron/Stringer
- Part: Stringer Clip
- Condition: Cracked
- Location: Ws 402
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A HEAVY MAINTENANCE CHECK, THE RIGHT WING NUMBER THREE TANK STA XORS 402 STRINGER CLIP IS CRACKED AT STRINGER 7.   REMOVED FABRICATED AND INSTALLED NEW CLIP PER SRM 513020 AND AMS EO.
